MAUDE Adverse Event Report: STRYKER SPINE-US OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM; POSTERIOR CERVICAL SCREW SYSTEM

STRYKER SPINE-US OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 48551045
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised to address a fractured oasys occipital plate.
 
Event or Problem Description

Brand Name
OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key17430950
Report Number0009617544-2023-00060
Device Sequence Number15146320
Product Code NKG
UDI-Device Identifier04546540616548
UDI-Public04546540616548
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48551045
Device Lot Number208086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale